Alert archive / Arkansas / Flash Flood Warnings in 2014

Flash Flood Warning 41, NWS Little Rock, AR

July 23, 2014Lonoke County, Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jul 23, 2014, 5:24 PM CDT for Lonoke County, Pulaski County, Saline County, Arkansas. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 5:24 PM CDT (22:24 UTC)
Expired
Jul 23, 2014, 7:30 PM CDT
In force
2 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 26 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:30 PM CDTFLASH FLOODWard, ARRUBY ROAD WAS UNDER WATER AT WARD.
Jul 23, 5:40 PM CDTFLASH FLOODSherwood, ARFLOODING WAS NOTED AT THE INTERSECTION OF KIEHL AND BROCKINGTON.
Jul 23, 6:00 PM CDTHEAVY RAIN 1.48Little Rock Airport, ARALMOST AN INCH AND A HALF OF RAIN FELL BETWEEN 500 PM AND 600 PM CDT.
Jul 23, 6:10 PM CDTHEAVY RAIN 1.8Benton, ARBETWEEN 510 PM AND 610 PM CDT...1.80 INCHES OF RAIN WAS MEASURED AT BENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WGUS54 KLZK 232224
FFWLZK
ARC085-119-125-240030-
/O.NEW.KLZK.FF.W.0041.140723T2224Z-140724T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LONOKE COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 730 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  STRONG TO SEVERE THUNDERSTORM WITH VERY HEAVY RAINFALL MOVING
  THROUGH THE WARNING AREA FROM BENTON TO LITTLE ROCK...JACKSONVILLE
  AND CABOT. A QUICK ONE TO TWO INCHES OF RAIN AND LOCALLY MORE WILL
  CAUSE FLASH FLOODING. WHILE PRECIPITATION WILL TAPER OFF DURING    
  THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO  
  RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LONOKE...
  LITTLE ROCK AFB...    JACKSONVILLE...      
  DOWNTOWN LITTLE ROCK...                     CABOT...
  BRYANT...             BENTON...             WARD...
  WRIGHTSVILLE...       TOLTEC MOUNDS STATE PARK...
  SYLVANIA...           SYLVAN HILLS...       SWEET HOME...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3449 9237 3450 9240 3448 9241 3445 9255
      3446 9258 3465 9270 3505 9197 3487 9171
      3463 9169

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:28 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 23, 2:28 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
228 PM CDT WED JUL 23 2014

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
HIGH PRESSURE CONTINUES OVER THE WESTERN U.S. WITH A TROUGH OF LOW
PRESSURE OVER THE EASTERN U.S. THIS PATTERN WILL CONTINUE THROUGH
THE SHORT TERM PERIOD.

A COLD FRONT WILL CONTINUE TO MOVE THROUGH ARKANSAS THIS AFTERNOON
AND EVENING. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. SOME OF THE STORMS COULD MOVE SLOWLY AND PRODUCE
HEAVY RAIN AND UP TO 2 TO 3 INCHES OF RAINFALL. EXPECT PRECIPITATION
TO DIMINISH THIS EVENING.

DRIER AIR WILL BE USHERED INTO THE STATE BEHIND THE FRONT. NO RAIN
IS EXPECTED FOR THURSDAY THROUGH SATURDAY. A SHORT WAVE WILL MOVE
INTO NORTHWEST ARKANSAS LATE SATURDAY. THIS WILL BRING A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE NORTH. THURSDAY WILL BE A
BIT COOLER...THEN A WARMING TREND WILL BEGIN FRIDAY AND SATURDAY AS
HIGH PRESSURE BUILDS INTO WESTERN ARKANSAS BRIEFLY.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

SUNDAYS COLD FRONT IS LOOKING EVEN LESS IMPRESSIVE...QPF WISE...THAN
IT DID THIS TIME YESTERDAY AND LOWERED POPS ACCORDINGLY.
HOWEVER...NORTHWEST FLOW FOLLOWING FROPA WILL PROVIDE ANOTHER COOL
DOWN TO LINGER THROUGH THE FIRST FEW DAYS OF THE WORK WEEK. ADDED
SOME SLIGHT POPS TOWARDS THE END OF THE PERIOD AS THE UPPER LEVEL
PATTERN AMPLIFIES AND THE NEXT SYSTEM BUILDS OVER THE OK/TX
PANHANDLES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  84  62  89 /  30  10  10  10
CAMDEN AR         72  92  66  93 /  40  10  10  10
HARRISON AR       65  85  63  90 /  20  10  10  10
HOT SPRINGS AR    71  91  66  92 /  40  10  10  10
LITTLE ROCK   AR  71  88  65  91 /  30  10  10  10
MONTICELLO AR     71  91  65  93 /  40  10  10  10
MOUNT IDA AR      71  91  66  92 /  40  10  10  10
MOUNTAIN HOME AR  65  85  62  90 /  20  10  10  10
NEWPORT AR        68  84  62  89 /  30  10  10  10
PINE BLUFF AR     71  90  65  92 /  40  10  10  10
RUSSELLVILLE AR   70  88  65  91 /  20  10  10  10
SEARCY AR         69  86  63  90 /  30  10  10  10
STUTTGART AR      71  87  64  91 /  40  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...51 / LONG TERM...61
Hazardous weather outlook, Jul 23, 3:15 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CDT WED JUL 23 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
315 PM CDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE THROUGH ARKANSAS THIS AFTERNOON AND EVENING.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND
AHEAD OF THE FRONT...WITH STRONG AND SEVERE STORMS POSSIBLE. THE
PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HEAVY
RAINFALL WILL ALSO BE POSSIBLE...RESULTING IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/44

In the hours before

Local storm report, Jul 23, 4:01 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     FLASH FLOOD      KNOXVILLE               35.38N 93.36W
07/23/2014                   JOHNSON            AR   EMERGENCY MNGR

            TWO HOMES EVACUATED DUE TO HIGH WATER IN KNOXVILLE.

&&

225
Local storm report, Jul 23, 4:27 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
427 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 E MENA                34.58N 94.22W
07/23/2014                   POLK               AR   LAW ENFORCEMENT

            TREE DOWN ON ARKANSAS HIGHWAY 8 EAST OF MENA AIRPORT.

0401 PM     TSTM WND DMG     SPRINGFIELD             35.27N 92.57W
07/23/2014                   CONWAY             AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN SPRINGFIELD.

0401 PM     TSTM WND DMG     MORRILTON               35.16N 92.74W
07/23/2014                   CONWAY             AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN MORRILTON.

0405 PM     TSTM WND DMG     HATFIELD                34.49N 94.38W
07/23/2014                   POLK               AR   LAW ENFORCEMENT

            ROOF DAMAGE TO HOUSES IN HATFIELD.

0408 PM     TSTM WND DMG     3 SW OLA                35.00N 93.26W
07/23/2014                   YELL               AR   SOCIAL MEDIA

            TREE DOWN ON HIGHWAY 28 BETWEEN PLAINVIEW AND OLA.

0420 PM     TSTM WND DMG     ROVER                   34.95N 93.41W
07/23/2014                   YELL               AR   EMERGENCY MNGR

            TREE FELL ON A VEHICLE IN ROVER.

0420 PM     TSTM WND DMG     OLA                     35.03N 93.22W
07/23/2014                   YELL               AR   EMERGENCY MNGR

            TREE ON A HOUSE CAUSING MINOR DAMAGE IN OLA.

0420 PM     TSTM WND DMG     OLA                     35.03N 93.22W
07/23/2014                   YELL               AR   EMERGENCY MNGR

            ON BAILEY HILL ROAD A MOBILE HOME WAS DESTROYED BY A
            TREE.

&&

225
Local storm report, Jul 23, 4:33 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
433 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     CHERRY HILL             34.59N 94.00W
07/23/2014                   POLK               AR   LAW ENFORCEMENT

            POWER LINE WAS DOWNED JUST EAST OF CHERRY HILL.

&&

46
Local storm report, Jul 23, 4:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TSTM WND DMG     3 W ROBINSON PT LNDG    36.35N 92.29W
07/23/2014                   BAXTER             AR   UTILITY COMPANY

            BUZZARD ROOST MARINA SUSTAINED SOME DOCK DAMAGE. RURAL
            PARTS OF BAXTER COUNTY HAD TREES DOWN AS WELL.

&&

225
Special weather statement, Jul 23, 4:43 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT WED JUL 23 2014

ARZ042>044-054-055-232230-
GARLAND AR-GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR-
443 PM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...CENTRAL
PULASKI...EASTERN HOT SPRING...NORTHERN GRANT AND SOUTHEASTERN
GARLAND COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST OF
LAKE CORONADO TO 7 MILES NORTHEAST OF LONSDALE TO NEAR HURRICANE LAKE
TO 2 MILES NORTH OF OTTER CREEK...AND MOVING SOUTH AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     SHERIDAN...           MALVERN...
  HOT SPRINGS VILLAGE...                      BRYANT...
  BENTON...             JENKINS FERRY STATE PARK...
  LAKE CATHERINE...     TULL...               TRASKWOOD...
  THIEL...              SHANNON HILLS...      ROCKPORT...
  PRATTSVILLE...        POYEN...              PERLA...
  OTTER CREEK...        MABELVALE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 86 AND 134.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 7.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 4 AND 7.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3466 9308 3470 9272 3473 9256 3477 9234
      3433 9224 3421 9247 3419 9264 3424 9296
TIME...MOT...LOC 2144Z 350DEG 29KT 3461 9298 3457 9270
          3460 9254 3467 9242

44
Local storm report, Jul 23, 4:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
453 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     SEARCY                  35.24N 91.73W
07/23/2014  M51.00 MPH       WHITE              AR   ASOS

            51 MILE PER HOUR WIND GUST AT THE SEARCY AIRPORT.

0446 PM     TSTM WND DMG     2 S MOUNTAIN PINE       34.54N 93.17W
07/23/2014                   GARLAND            AR   LAW ENFORCEMENT

            ARKANSAS STATE POLICE REPORTED A TREE DOWN OVER HIGHWAY
            227.

&&

225

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:16 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp44 min
Jul 23, 1:53 PM CDTSpecial Weather StatementLZKJohnson22 min
Jul 23, 1:56 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard49 min
Jul 23, 2:03 PM CDTSpecial Weather StatementLZKConway27 min
Jul 23, 2:14 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell46 min
Jul 23, 2:18 PM CDTSpecial Weather StatementLZKJohnson42 min
Jul 23, 2:20 PM CDTSpecial Weather StatementLZKLogan30 min
Jul 23, 2:20 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion40 min
Jul 23, 2:37 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell38 min
Jul 23, 2:45 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone45 min
Jul 23, 3:00 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell60 min
Jul 23, 3:18 PM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Yell2 hr
Jul 23, 3:25 PM CDTSpecial Weather StatementLZKSearcy, Stone30 min
Jul 23, 3:31 PM CDTFlash Flood WarningLZKJohnson, Logan, Scott, Yell119 min
Jul 23, 3:33 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff57 min
Jul 23, 3:41 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell64 min
Jul 23, 3:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone, White34 min
Jul 23, 3:59 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline46 min
Jul 23, 4:12 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Monroe, Prairie, White and 1 more48 min
Jul 23, 4:26 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk49 min
Jul 23, 4:38 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski52 min
Jul 23, 4:43 PM CDTSpecial Weather StatementLZKGrant, Hot Spring, Saline47 min
Jul 23, 4:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Pulaski47 min
Jul 23, 5:00 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Jefferson and 2 more45 min
Jul 23, 5:15 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring45 min
Jul 23, 5:31 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie, Pulaski29 min
Jul 23, 5:38 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 3 more37 min
Jul 23, 5:48 PM CDTSevere Thunderstorm WarningLZKClark, Ouachita27 min
Jul 23, 6:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Calhoun, Clark, Cleveland, Dallas, Grant and 5 more45 min
Jul 23, 6:22 PM CDTSevere Thunderstorm WarningLZKOuachita38 min
Jul 23, 6:42 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita38 min

Nearby

Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.